# SDR UALA2011060602752

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE HARNESS HAS A FRAYED STRAP.  REPLACED THE L1 DOOR ESCAPE SLIDE HARNESS STRAP PER MM AND INSPECTED.
